Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

w_spirit

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Yeah, a virus can affect lab values but it was about 3 weeks ago that my herpes was finally cured. So I don't think there is a great connection between it and my platelets. After my 1st month, I had 441 platelets, after the 2nd the same, after the 3rd 411 and now 486. I am not really afraid of having lower my dose, but I am feeling sad because I am starting to believe that there is no possibility that accutane will not work for me. I haven't seen any actual improvement by now. But on the other h
  2. Wynne thanks for the reply/support, my derm was very much worried and sad the previous month, because once again he had to lower my dose. I have to take full dose in order to be effective in my persistant acne. I have a cyst in my cheeck for almost three years it's very possible that I will have it surgerically removed. I forgot to mention that except for some "abnormal" values, I had an oral herpes which stayed for almost two months, although he prescripted me meds. He said me that I'm in
  3. Hello everyone, did any of you expirienced high level of platelets while on accutane? I just finished the fourth of my six months treatment. I am 23, I weight 60kg and my blood tests were absolute perfect before I started accutane. I started at the 60mg dose, although I have mild but persistant acne. The 2nd and 3rd month I got 50mg dose due to increased chol levels and triglycerides. Apart from this my dose was decreased due to increased platelets. On the 4th month my chol and triglyceride
  4. Hello Steve, how is it going? I hope you have some good news to post with your next post! Cheers
  5. I feel that I should updater this topics. After visiting another derm (Monday 9/17) who works at a hospital which is speciefical for dermatological diseases, I was recommended to take isotetrinoin, b/c as they told me my acne is persistant, and if I take again,antibiotics then there is a very small possibility for my problem to be reduced, not solved. My acne will not get better after finishing antibiotic treatment. So now I am on 8th day. So far, so good. Cheers
  6. Hope you all are doing fine. Me after finishing day six. No side effects, my skin is getting drier but it's ok. Sorry for not writing details but everything is ok! I have a meeting tomorrow so I have to wake up earlier than usual. Now, I feel is time for bed.
  7. Hello mate, you could give a try to Rolip Stick Mandelic, that's what i use (consulted by my derm). I am from Greece, so likely you can find it in your Sweden too. Good luck with your journey to clear skin!!!
  8. Thank you all for stopping by and wishing me good luck. Hope it really works for all of us! Today (2nd today of my treatment) I woke up with a big and painful bastard with a whitehead and I feel such as my face is on fire. Anyway, I hope that it will be gone soon, and my and yours IB too will not be very very bad.... I am so happy that we can share our experiences and that we started on about the same dates. Let me ask, do you feel thirstier than usual or is it just me? Yeah, I feel that it is
  9. Hello all, I'm 23 yrs old and I started my accutane journey today. 60 mg per day (I weight 57 kg), for 6 months period as my doc said. I dont consider any change or side effect yet, i know it's too early for this. I include a pic. my_pic Pls do not hesitate to ask me anything you want. I''try to update this log as soon as possible. Good luck at all of us!!!
  10. Hey lovesit19, if your doc says so, then you should go for it. It's better to take it now, than when you get worse. I think that you have tried topical and antibiotic treatment... I just started accuran today, and i'm on 60mg per day, I weight 57 kg. I thought it a lot, I visited and two other docs, and I decided to take it. My acne is mild but persistant. I have a cyst which is on my face for more than two years. It sucks!!! Last year I took antibiotic (Zithromax) for 4 months and topical medic
  11. Hello all, I am 23 years old female. I am on dilemma, but first of all I would like to tell some things about me. I have a cyst for about two years, in more than a year ago (may be 15 months ago) I visited a dermatology (1st doc) who proposed me to take some blood tests in order to check some hormones and then take some "heavy" pills. I was afraid and I prefer to have that only one spot on my fice (except this, my face was clear), rather than taking serious medicines. Nearly about last November
×